# SDR FDEA201111194982

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 90,914 hours, 25,612 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT VERY STRONG FUMES NOTED BY CAPTAIN AND F/O.  APU WAS OFF ALL 3 ENGINES RUNNING WITH PACKS 2, 3 ON (1 DEFERED) RETURNED TO GATE CLEANED AIR DUCTS OF ODOR IAW MM 21-53-00-7.  OK  FOR SERVICE.  REMOVED ALL 3 WATER SEPARATOR COALESCERS FOUND.  LUBE IN EACH SPRING MECHANISM, CLEANED ALL RESIDUE AND CHANGED ALL BAGS.  REINSTALLED MM 21-53-03-2-0.  PACK BURN IN PROGRESS, CLEANED AIR DUCTS OF ODOR IAW MM 21-53-00-7.  OK FOR SERVICE.  FINAL CLOSED.
